





MONDAY, MARCH 17, 2025

8:30 am – 4:30 pm **EOEP Course: Council's Role in Land Use Planning and Development**

Salon 2, Meeting Level

8:30 am – 4:30 pm **EOEP Course: Council's Role in Strategic Planning**

Salon 3, Meeting Level

8:30 am – 4:30 pm **EOEP Course: Council's Role in Corporate Planning and Finance**

Salon 8, Meeting Level

12:00 – 5:00 pm RMA Registration / Information Desk

Hall D Foyer, Pedway Level

1:45 – 3:00 pm **BREAKOUT SESSIONS (75 MIN)**

Building Strong Communities: RMA's Rural Economic

Development Committee Toolkit

Salon 4, Meeting Level Sponsored by ATS Traffic

Recreation Cost Sharing: A Rural Municipal Approach to

Cooperation

Salon 11, Meeting Level

Innovating for Impact: Rethinking Solutions to Complex

Challenges with Gord McIntosh

Salon 12, Meeting Level

3:15 – 4:30 pm **BREAKOUT SESSIONS (75 MIN)**

Maintaining Natural Assets for Service Delivery: Parkland

County's Approach

Salon 4, Meeting Level
Sponsored by Tiger Calcium

Sponsored by riger culcium

Strengthen your Rural Municipal Plans with a "Living Document"

Approach

Salon 11, Meeting Level

Innovating for Impact: Rethinking Solutions to Complex

Challenges with Gord McIntosh (Repeated Session)

Salon 12, Meeting Level

4:30 – 8:30 pm **Brownlee LLP Hospitality Suite**

Foyer, Assembly Level







5:00 – 6:00 pm Mayors and Reeves Meeting

(Only RMA full member Mayors/Reeves or delegates and one

administrative staff will be permitted)

Salon 4, Meeting Level

6:00 pm Alberta Counsel Hospitality Suite

Craft Beer Market

TUESDAY, MARCH 18, 2025

6:30 – 8:15 am	Breakfast – Sponsored by Brownlee LLP
7:00 – 3:30 pm	RMA Registration / Information Desk Hall D Foyer, Pedway Level
8:15 – 8:30 am	Opening Ceremonies and Welcome Hall D, Pedway Level
8:30 – 8:45 am	Introducing RMA's Wildfire Working Group Report
8:45 – 9:00 am	Member Spotlight: Mackenzie County Floodplain Initiative
9:00 – 9:15 am	Alberta Rural Municipal Administrators' Association
9:15 – 10:15 am	Board Governance Review Committee ***
10:15 – 10:30 am	Coffee Break – Sponsored by Tetra Tech
10:30 – 10:45 am	STARS
10:45 – 11:00 am	Royal Canadian Mounted Police
11:00 am – 12:00 pm	Keynote Speaker: Pamela Barnum
12:00 – 1:00 pm	Lunch – Sponsored by Integrated Strategic Partners & RMA Insurance
1:00 -2:45 pm	Taking Care of Business: The Resolutions Session ***
2:45 – 3:00 pm	Coffee Break – Sponsored by Tetra Tech







3:00 – 4:15 pm **BREAKOUT SESSIONS (75 MIN)**

- RMA's Wildfire Working Group Report: A Deep Dive Salon 4, Meeting Level
- Strengthen your Rural Municipal Plans with a "Living Document" Approach (Repeated Session)
 Salon 11, Meeting Level
- Building Strong Communities: RMA's Rural Economic Development Committee Toolkit (Repeated Session)
 Salon 12, Meeting Level

4:30 – 5:30 pm **Between Two Burning Barrels – RMA Board of Directors Forum**(Only RMA full member Councillors and administrative staff will be permitted)

5:30 – 8:00 pm **Municipal Affairs Open House** *Foyer, Hall D, Pedway Level*

WEDNESDAY, MARCH 19, 2025

6:30 – 8:00 am Breakfast – Sponsored by Canoe

7:00 am – 12:00 pm RMA Registration / Information Desk Hall D Foyer. Pedway Level

8:00 – 8:10 am Morning Welcome Hall D, Pedway Level

8:10 – 8:25 am Hon. Ric McIver, Minister of Municipal Affairs

8:25 – 8:35 am Rural Development Network

8:35 – 9:05 am Hon. Danielle Smith, Premier of Alberta

9:05 – 9:15 am Federation of Canadian Municipalities

9:15 -9:30 am Coffee Break – Sponsored by KBH

10:45 – 11:00 am Coffee Break – Sponsored by KBH







11:00 am – 12:15 pm **Ministerial Forum #2**

12:15 – 12:30 pm Closing Ceremonies

*** Indicates that voting devices are required.